# SDR HALA2010070200295

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,093 hours, 31,856 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  MX LVL EICAS MSG APU BITE DISPLAYED.  ACCOMP FIM 49-11-00/101 APU BITE SYS CHECK OK.  NO FAULTS NOTED, OK FOR SERVICE.
